Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

An observation concerning Ritz-Galerkin methods with indefinite bilinear forms


Author: Alfred H. Schatz
Journal: Math. Comp. 28 (1974), 959-962
MSC: Primary 65N30; Secondary 35JXX
MathSciNet review: 0373326
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Existence, uniqueness and error estimates for Ritz-Galerkin methods are discussed in the case where the associated bilinear form satisfies a Gårding type inequality, i.e., it is indefinite in a certain way. An application to the finite element method is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N30, 35JXX

Retrieve articles in all journals with MSC: 65N30, 35JXX


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1974-0373326-0
PII: S 0025-5718(1974)0373326-0
Article copyright: © Copyright 1974 American Mathematical Society